Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have gastritis, reflux. Taking Omeprazole. Recommendation?

I was suffered from gastritis since 2 years. But it was gotten worse since 1 month I use to reflux a lot more than 1000 times in a day and in night. Due to this problem I get trouble sleeping I use to woke up middle of the night and reflux to feel better. however i started talking omeprazole since i got gastritis but it doesn t helP a lot would please give me some recommendation? I will really appreciate it
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Jun 2015
Hello dear...
The symptoms as mentioned by you suggest that you might be having Gastroesophageal reflux disease, which is caused by the reflux of acid from stomach to esophagus due to relaxation of the sphincter at the lower part of esophagus.
Medical management consist of taking Proton pump inhibitors like Omeprazole, Pantoprazole,etc. (which prevent acid formation in stomach)
Metoclopramide can also be used but it has some side effects on long term usage.
Also avoid consuming irritating substances such as acidic & rich foods, caffeine, nicotine, and alcohol.
Try to sleep on the left side, or with your upper body raised.
If symptoms still persist, it will be better to consult a Gastroenterologist.
There is no need to will be fine.
Wish you a good health & speedy recovery.
Thanks & Take care.
Answered: Sun, 20 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor